How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55454
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

hello i have very bad pain in both knees for four weeks is

Resolved Question:

hello i have very bad pain in both knees for four weeks is it possible side affects from being prescribed lansoprazole three months ago also bad fevers now and then
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
Yes, it could be an allergy to the medicine or a reaction
However, fevers and joint pain points to infection or inflammation
I think you need some tests done
To check for infection, get a CBC (complete blood count) and blood cultures.
to check for inflammation, get an ANA, rheumatoid factor, sed rate, CRP and a CCP level.
These are all blood tests.
A medicine reaction is possible but I am leaning more towards inflammation or infection
Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I appreciate the good rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)